# SDR SIMA201912230001

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 39,630 hours, 35,030 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001013
- Part serial: 4125
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL WHEN FLAP LEVER MOVED TO 9, EICAS SHOWED FLAPS 0.  REMOVED AND REPLACED FECU IAW EMB 140 AMM 27-53-02. OPC FAIL.  REMOVED AND REPLACED FVS IAW AMM 27-51-12. OPC GOOD.
